# SDR 95ZZZX6736

- Difficulty date: September 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N29MR
- Make and model: Bnorm BN2A26
- Aircraft serial: 885
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Flange Rivets
- Condition: Sheared
- Location: Mlg Attach
- Part time: 6,988 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAXI, THE MLG ATTACHMENT FLANGE RIVETS SHEARED ALLOWING THE MLG ASSY TO ROTATE IN THE UNDERCARRIAGE LEG TUBE.  FURTHER INSPECTION ON RT MLG REVEALED LOOSE RIVETS.  BRITTEN NORMAN SB 191 TALKS OF PRODUCT IMPROVEMENT BY ADDING 6 ADDITIONAL RIVETS IN THE FLANGE AND TUBE ASSY.  FURTHER INSPECTION OF ALL COMPANY AIRCRAFT REVEALED NO DEFECTS.
